Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Oveweight, have signs of balding, increasing facial hair, normal thyroid, tsr, ultrasound showed PCOS. Can I omit thyrowell from medication?

Hello Respected Panel of doctors, I am a 31 years old female, overweight , showing signes of balding, but with growing facial hair . I show normal results on thyroid and tsr checkup, but am showing all signs of thryoid. My doctor recommeded THrowell tablets-1 tab a day saying that at times tests do not show accurate results-(although i have checkd it twice-both times resuts are normal. Now i even approached a dermatologist for facial hair and patches and spots on my facial skin. I was advised to do an ultrasound. Which i did and was shocked to find that i am suffering from Uterine myoma Subserosal Polycystic ovaries. where myoma is in the anterior wall measuring 11*11 mm subserosal. I was thus advised to take Diane 35 once a day. the doctor was told about thryrowell- and said it was ok. Please advise if thyrowell is negating the effect of diane35? should i stop taking thyrowell? Please help. -- Thanks & Regards, Nancy Albuquerque 055-0000 Abu Dhabi. Reply Forward
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hello Nancy, Thanks for your query.
You are suffering from Polycystic Ovarian syndrome most probably, evident from your obesity, balding,hirsuitism. Important differential diagnoses are hypothyroidism which you dont seem to have as repeated lab results are normal, Congenital adrenal hyperplasia..usually presenting in childhood and cushing's syndrome which can be ruled out by serum cotisol levels at 8 AM. Also go for LH : FSH rati o to confirm PCOS. For treatment diane is good. Thyrowell isnt required if you dont have hypothyroidism. Get a Gynecologist opinion on surgical management. Wish you good health.
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor